Items for Mathematics in 2015

Up a level
Export as [feed] Atom [feed] RSS
Group by: Authors | Item Type | No Grouping
Jump to: A | B | C | D | E | F | G | H | I | J | K | L | M | O | P | R | S | T | V | Y
Number of items: 74.

A

Abdel-Wahab, Mohamed, Neumann, Franz-Josef, Mehilli, Julinda, Frerker, Christian, Richardt, Doreen, Landt, Martin, Jose, John, Toelg, Ralph, Kuck, Karl-Heinz, Massberg, Steffen, Robinson, Derek R, El-Mawardy, Mohamed and Richardt, Gert (2015) 1-Year outcomes after transcatheter aortic valve replacement with balloon-expandable versus self-expandable valves. Journal of the American College of Cardiology, 66 (7). pp. 791-800. ISSN 0735-1097

Allaire, Grégoire, Palombaro, Mariapia and Rauch, Jeffrey (2015) A bound on the group velocity for Bloch wave packets. Portugaliae Mathematica, 72 (2). pp. 119-123. ISSN 0032-5155

Asgir, Maryam (2015) Numerical analysis of a mathematical model of multiphase tissue growth. Masters thesis (MPhil), University of Sussex.

B

Björnsson, Jóhann, Giesl, Peter, Hafstein, Sigurdur F and Kellett, Christopher M (2015) Computation of Lyapunov functions for systems with multiple attractors. Discrete and Continuous Dynamical Systems - Series A, 35 (9). pp. 4019-4039. ISSN 1078-0947

Blazakis, K, Reyes-Aldasoro, C C, Styles, V, Venkataraman, C and Madzvamuse, A (2015) An optimal control approach to cell tracking. In: Louis, Alfred K, Arridge, Simon and Rundell, Bill (eds.) Proceedings of the Inverse Problems from Theory to Applications Conference (IPTA2014). IOP Publishing Ltd, pp. 74-77. ISBN 9780750311069

Blazakis, Konstantinos N (2015) Computational methods for investigating cell motility with applications to neutrophil cell migration. Doctoral thesis (PhD), University of Sussex.

Blazakis, Konstantinos N, Madzvamuse, Anotida, Reyes-Aldasoro, Constantino-Carlos, Styles, Vanessa and Venkataraman, Chandrasekhar (2015) Whole cell tracking through the optimal control of geometric evolution laws. Journal of Computational Physics, 297. pp. 495-514. ISSN 0021-9991

Blyuss, K B and Nicholson, L B (2015) Understanding the roles of activation threshold and infections in the dynamics of autoimmune disease. Journal of Theoretical Biology, 375. pp. 13-20. ISSN 0022-5193

Bollada, P C, Goodyer, C E, Jimack, P K, Mullis, A M and Yang, F W (2015) Three dimensional thermal-solute phase field simulation of binary alloy solidification. Journal of Computational Physics, 287. pp. 130-150. ISSN 0021-9991

C

Cagnetti, Filippo, Gomes, Diogo, Mitake, Hiroyoshi and Tran, Hung V (2015) A new method for large time behavior of degenerate viscous Hamilton--Jacobi equations with convex Hamiltonians. Annales de l'Institut Henri Poincaré (C) Analyse Non Lineaire, 32 (1). pp. 183-200. ISSN 0294-1449

Croft, Wayne, Elliott, Charles M, Ladds, Graham, Stinner, Björn, Venkataraman, Chandrasekhar and Weston, Cathryn (2015) Parameter identification problems in the modelling of cell motility. Journal of Mathematical Biology, 71 (2). pp. 399-436. ISSN 0303-6812

D

De Masi, Anna, Presutti, Errico, Tsagkarogiannis, Dimitrios and Vares, Maria Eulalia (2015) Exponential rate of convergence in current reservoirs. Bernoulli, 21 (3). pp. 1844-1854. ISSN 1350-7265

De Masi, Anna, Presutti, Errico, Tsagkarogiannis, Dimitrios and Vares, Maria Eulalia (2015) Extinction time for a random walk in a random environment. Bernoulli, 21 (3). pp. 1824-1843. ISSN 1350-7265

Dias, Mafalda, Frazer, Jonathan and Seery, David (2015) Computing observables in curved multifield models of inflation — a guide (with code) to the transport method. Journal of Cosmology and Astroparticle Physics, 2015 (12). ISSN 1475-7516

Duncan, A M, Elliott, C M, Pavliotis, G A and Stuart, A M (2015) A multiscale analysis of diffusions on rapidly varying surfaces. Journal of Nonlinear Science, 25 (2). pp. 389-449. ISSN 0938-8974

Duncan, Andrew, Liao, Shuohao, Vejchodský, Tomáš, Erban, Radek and Grima, Ramon (2015) Noise-induced multistability in chemical systems: discrete versus continuum modeling. Physical Review E, 91 (4). 042111. ISSN 1539-3755

Duncan, Andrew B (2015) Homogenization of lateral diffusion on a random surface. Multiscale Modeling and Simulation: A SIAM Interdisciplinary Journal, 13 (4). pp. 1478-1506. ISSN 1540-3459

Düring, Bertram and Heuer, Christof (2015) High-order compact schemes for Black-Scholes basket options. In: Progress in industrial mathematics at ECMI 2014. Mathematics in industry . Springer. ISBN 9783642427596

Düring, Bertram and Heuer, Christof (2015) High-order compact schemes for parabolic problems with mixed derivatives in multiple space dimensions. SIAM Journal on Numerical Analysis, 53 (5). pp. 2113-2134. ISSN 0036-1429

Düring, Bertram and Wolfram, Marie-Therese (2015) Opinion dynamics: inhomogeneous Boltzmann-type equations modelling opinion leadership and political segregation. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Science, 471 (2182). ISSN 1364-5021

E

Elliott, Charles Martin, Stinner, Bjorn, Styles, Vanessa, Venkataraman, Chandrasekhar and Unset (2015) Modelling and simulation of cell migration in heterogeneous media. In: Nithiarasu, Perumal and Budyn, Elisa (eds.) CMBE15: 4th International Conference on Computational & Mathematical Biomedical Engineering, 29th June - 1st July 2015 École Normale Supéerieure de Cachan, Cachan (Paris) France. CMBE, Swansea, UK, pp. 401-404. ISBN 9780956291431

F

Fefferman, Charles L, McCormick, David S, Robinson, James C and Rodrigo, Jose L (2015) Higher order commutator estimates and local existence for the non-resistive MHD equations and related models. Journal of Functional Analysis, 267 (4). pp. 1035-1056. ISSN 0022-1236

G

Georgiou, Nicos, Joseph, Mathew, Khoshnevisan, Davar and Shiu, Shang-Yuan (2015) Semi-discrete, semi-linear SPDEs. Annals of Applied Probability, 25 (5). pp. 2959-3006. ISSN 1050-5164

Georgiou, Nicos, Kiss, Istvan Z and Scalas, Enrico (2015) Solvable non-Markovian dynamic network. Physical Review E, 92 (4). 042801. ISSN 1539-3755

Georgiou, Nicos, Rassoul-Agha, Firas, Seppalainen, Timo and Yilmaz, Atilla (2015) Ratios of partition functions for the log-gamma polymer. Annals of Probability, 43 (5). pp. 2282-2331. ISSN 0091-1798

Giesl, Peter (2015) Converse theorems on contraction metrics for an equilibrium. Journal of Mathematical Analysis and Applications, 424 (2). pp. 1380-1403. ISSN 0022-247X

Giesl, Peter (2015) Converse theorems on contraction metrics for an equilibrium. Journal of Mathematical Analysis and Applications, 424 (2). pp. 1380-1403. ISSN 0022-247X

Giesl, Peter and Hafstein, Sigurdur (2015) Computation and verification of Lyapunov functions. SIAM Journal on Applied Dynamical Systems, 14 (4). pp. 1663-1698. ISSN 1536-0040

Giesl, Peter and Hafstein, Sigurdur (2015) Review on computational methods for Lyapunov functions. Discrete and Continuous Dynamical Systems - Series B, 20 (8). pp. 2291-2331. ISSN 1531-3492

Giesl, Peter and Hafstein, Sigurdur (2015) Review on computational methods for Lyapunov functions. Discrete and Continuous Dynamical Systems - Series B, 20 (8). pp. 2291-2331. ISSN 1531-3492

Giesl, Peter and Mohammed, Najla (2015) Grid refinement in the construction of Lyapunov functions using radial basis functions. Discrete and Continuous Dynamical Systems - Series B, 20 (8). pp. 2453-2476. ISSN 1531-3492

Giesselmann, Jan, Makridakis, Charalambos and Pryer, Tristan (2015) A posteriori analysis of discontinuous galerkin schemes for systems of hyperbolic conservation laws. SIAM Journal on Numerical Analysis, 53 (3). pp. 1280-1303. ISSN 0036-1429

H

Hirschfeld, J W P and Thas, J A (2015) Open problems in finite projective spaces. Finite Fields and Their Applications, 32. pp. 44-81. ISSN 1071-5797

I

Ignat, Radu, Nguyen, Luc, Slastikov, Valeriy and Zarnescu, Arghir (2015) Stability of the melting hedgehog in the Landau-de Gennes theory of nematic liquid crystals. Archive for Rational Mechanics and Analysis, 215 (2). pp. 633-673. ISSN 0003-9527

Ignatova, Mihaela, Iyer, Gautam, Kelliher, James P, Pego, Robert L and Zarnescu, Arghir D (2015) Global existence for two extended Navier-Stokes systems. Communications in Mathematical Sciences, 13 (1). pp. 249-267. ISSN 1539-6746

J

Jansen, S (2015) Cluster and virial expansions for the multi-species tonks gas. Journal of Statistical Physics, 161 (5). pp. 1299-1323. ISSN 0022-4715

Jansen, Sabine, König, Wolfgang and Metzger, Bernd (2015) Large deviations for cluster size distributions in a continuous classical many-body system. Annals of Applied Probability, 25 (2). pp. 930-973. ISSN 1050-5164

Juher, David, Kiss, Istvan Z and Saldaña, Joan (2015) Analysis of an epidemic model with awareness decay on regular random networks. Journal of Theoretical Biology, 365. pp. 457-468. ISSN 0022-5193

K

Kellett, Christopher M, Hafstein, Sigurdur F, Giesl, Peter and Björnsson, Jóhann (2015) Computation of Lyapunov functions for systems with multiple local attractors. Discrete and Continuous Dynamical Systems, 35 (9). pp. 4019-4039. ISSN 1078-0947

Kiss, Istvan Z, Morris, Charles G, Sélley, Fanni, Simon, Péter L and Wilkinson, Robert R (2015) Exact deterministic representation of Markovian SIR epidemics on networks with and without loops. Journal of Mathematical Biology, 70 (3). pp. 437-464. ISSN 0303-6812

Kiss, Istvan Z, Röst, Gergely and Zsolt, Vizi (2015) Generalization of pairwise models to non-Markovian epidemics on networks. Physical Review Letters (PRL), 115 (7). ISSN 0031-9007

Koumatos, Konstantinos and Muehlemann, Anton (2015) The morphology of lath martensite: a new perspective. MATEC Web of Conferences, 33. 07003. ISSN 2261-236X

Koumatos, Konstantinos, Rindler, Filip and Wiedemann, Emil (2015) Differential inclusions and young measures involving prescribed Jacobians. SIAM Journal on Mathematical Analysis, 47 (2). pp. 1169-1195. ISSN 0036-1410

L

Lakkis, Omar, Makridakis, Charalambos and Pryer, Tristan (2015) A comparison of duality and energy a posteriori estimates for L∞(0,T;L2(Ω)) in parabolic problems. Mathematics of Computation, 84 (294). pp. 1537-1569. ISSN 0025-5718

Lakkis, Omar and Pryer, Tristan (2015) An adaptive finite element method for the infinity Laplacian. European Numerical Mathematics Conference 2013 EPF Lausanne, École Polytechnique Fédérale de Lausanne, 26-30 August 2013. Published in: Numerical Mathematics and Advanced Applications - ENUMATH 2013. (103) 283-291. Springer International Publishing ISSN 1439-7358 ISBN 9783319107042

Lazzaroni, Giuliano, Palombaro, Mariapia and Schlömerkemper, Anja (2015) A discrete to continuum analysis of dislocations in nanowire heterostructures. Communications in Mathematical Sciences, 13 (5). pp. 1105-1133. ISSN 1539-6746

M

Madzvamuse, Anotida, Chung, Andy H W and Venkataraman, Chandrasekhar (2015) Stability analysis and simulations of coupled bulk-surface reaction–diffusion systems. Proceedings of the Royal Society A, 471 (2175). ISSN 1364-5021

Madzvamuse, Anotida, Leube, Rudolf E, Othmer, Hans and Merkel, Rudolf (2015) Coupling geometric PDEs with physics, cell morphology, motility and pattern formation. In: Coupling geometric PDEs with physics, cell morphology, motility and pattern formation, 13th July 2015 to 18th December 2015.

Madzvamuse, Anotida, Ndakwo, Hussaini S and Barreira, Raquel (2015) Cross-diffusion-driven instability for reaction-diffusion systems: analysis and simulations. Journal of Mathematical Biology, 70 (4). pp. 709-743. ISSN 0303-6812

McCormick, David S, Robinson, James C and Rodrigo, Jose L (2015) Existence and uniqueness for a coupled parabolic-elliptic model with applications to magnetic relaxation. Archive for Rational Mechanics and Analysis, 214 (2). pp. 503-523. ISSN 0003-9527

Mehta, Dhagash, Hauenstein, Jonathan D, Niemerg, Matthew, Simm, Nicholas J and Stariolo, Daniel A (2015) Energy landscape of the finite-size mean-field 2-spin spherical model and topology trivialization. Physical Review E (PRE), 91. ISSN 1539-3755

Mellet, Antoine and Merino-Aceituno, Sara (2015) Anomalous energy transport in FPU-β chain. Journal of Statistical Physics, 160 (3). pp. 583-621. ISSN 0022-4715

O

Oshungade, Stephen Ayodele (2015) The relationship between gross domestic product (GDP), inflation, import and export from a statistical point of view. Doctoral thesis (PhD), University of Sussex.

P

Palombaro, Mariapia, Lazzaroni, Giuliano and Schlömerkemper, Anja (2015) Rigidity of three-dimensional lattices and dimension reduction in heterogeneous nanowires. Discrete and Continuous Dynamical Systems - Series S, 10 (1). pp. 119-139. ISSN 1937-1632

Parmar, K, Blyuss, K B, Kyrychko, Y N and Hogan, S J (2015) Time-delayed models of gene regulatory networks. Computational and Mathematical Methods in Medicine, 2015. ISSN 1748-6718

Portet, Stéphanie, Madzvamuse, Anotida, Chung, Andy, Leube, Rudolf E and Windoffer, Reinhard (2015) Keratin dynamics: modeling the interplay between turnover and transport. PLoS ONE, 10 (3). e0121090. ISSN 1932-6203

Pulvirenti, Elena and Tsagkarogiannis, Dimitrios (2015) Finite volume corrections and decay of correlations in the canonical ensemble. Journal of Statistical Physics, 159 (5). pp. 1017-1039. ISSN 0022-4715

R

Rahman, B, Blyuss, K B and Kyrychko, Y N (2015) Dynamics of neural systems with discrete and distributed time delays. SIAM Journal on Applied Dynamical Systems, 14 (4). pp. 2069-2095. ISSN 1536-0040

Rattana, Prapanporn (2015) Mean-field-like approximations for stochastic processes on weighted and dynamic networks. Doctoral thesis (PhD), University of Sussex.

S

Scalas, Enrico, Gabriel, Adrian T, Martin, Edgar and Germano, Guido (2015) Velocity and energy distributions in microcanonical ensembles of hard spheres. Physical Review E (PRE), 92 (2). 022140. ISSN 1550-2376

Scalas, Enrico, Radivojević, Tijana and Garibaldi, Ubaldo (2015) Wealth distribution and the Lorenz curve: a finitary approach. Journal of Economic Interaction and Coordination, 10 (1). pp. 79-89. ISSN 1860-711X

Sekimura, Toshio, Venkataraman, Chandrasekhar and Madzvamuse, Anotida (2015) A model for selection of eyespots on butterfly wings. PLoS ONE, 10 (11). pp. 1-23. ISSN 1932-6203

Sharkey, K J, Kiss, I Z, Wilkinson, R R and Simon, P L (2015) Exact equations for SIR epidemics on tree graphs. Bulletin of Mathematical Biology, 77 (4). pp. 614-645. ISSN 0092-8240

Sherborne, N, Blyuss, K B and Kiss, I Z (2015) Dynamics of multi-stage infections on networks. Bulletin of Mathematical Biology. pp. 1-25. ISSN 0092-8240

Sélley, Fanni, Besenyei, Ádám, Kiss, Istvan Z and Simon, Péter L (2015) Dynamic control of modern, network-based epidemic models. SIAM Journal on Applied Dynamical Systems, 14 (1). pp. 168-187. ISSN 1536-0040

T

Taheri, Ali (2015) Function spaces and partial differential equations: volume 1 - classical analysis. Oxford lecture series in mathematics and its applications, 1 . Oxford University Press, Oxford, UK. ISBN 9780198733133

Taheri, Ali (2015) Function spaces and partial differential equations: volume 2, contemporary analysis. Oxford lecture series in mathematics and its applications, 2 . Oxford University Press, Oxford, UK. ISBN 9780198733157

Tuncer, N, Madzvamuse, A and Meir, A J (2015) Projected finite elements for reaction-diffusion systems on stationary closed surfaces. Applied Numerical Mathematics, 96. pp. 45-71. ISSN 0168-9274

V

Venkataraman, Chandrasekhar and Elliott, Charles M (2015) Error analysis for an ALE evolving surface finite element method. Numerical Methods for Partial Differential Equations, 31 (2). pp. 459-499. ISSN 0749-159X

Y

Yang, F, Venkataraman, C, Styles, V and Madzvamuse, A (2015) A parallel and adaptive multigrid solver for the solutions of the optimal control of geometric evolution laws in two and three dimensions. In: 4th International Conference on Computational and Mathematical Biomedical Engineering - CMBE2015, 29 June-1 July 2015, Paris, France. (Accepted)

Yang, F W, Goodyer, C E, Hubbard, M E and Jimack, P K (2015) Parallel implementation of an adaptive, multigrid solver for the implicit solution of nonlinear parabolic systems, with application to a multi-phase-field model for tumour growth. In: Fourth International Conference on Parallel, Distributed, Grid and Cloud Computing for Engineering (PARENG 2015), 24-27 March 2015, Dubrovnik, Croatia.

Yang, Feng Wei (2015) Parallel multigrid methods for parabolic partial differential equations and applications. In: Seminar talk at Isaac Newton Institute, University of Cambridge, 1 Oct 2015, Cambridge, UK.

Yang, Feng Wei (2015) A computational framework for particle and whole cell tracking applied to a real biological dataset. In: Coupling Geometric PDEs with Physics for Cell Morphology, Motility and Pattern Formation, 2 Dec 2015, Isaac Newton Institute, University of Cambridge.

Yang, Feng Wei, Madzvamuse, Anotida and Venkataraman, Chandrasekhar (2015) Whole cell tracking and movement reconstruction through an optimal control problem. In: Seminar at iBiDi, Munich, Germany, 8 June, 2015, Munich, Germany.

This list was generated on Sun May 19 07:04:41 2019 BST.